# SDR SWAA2022031528225

- Difficulty date: August 20, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR STRAP STA 767 TO STA 847 RH SIDE / REMOVED CORROSION FROM STRAP IAW SRM 51-10-02-0G-0 MEASURED MATERIAL ORIGINAL T .100' MAT LOSS 'T' .021' REMAINING 'T' .079' FOUND OUT OF LIMIT IAW SRM 53-00-53-1A-2 REMOVED STRAP FROM FLOOR IAW SRM 51-40-02-0G-0. VERIFIED NEW STRAP P/N 146A8128U14 IAW DWG 146A8120 REV. B LOCATED AND DRILLED NEW STRAP IAW DWG 146A8120 REV B INSTALLED NEW STRAP AT AFT CARGO FLOOR IAW DWG 146A8120 REV. B AND SRM 51-40-02-0G-0 P/N 146A8128-14
